# SDR DALA2015032402337

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 93,071 hours, 39,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 37 SEAT MOUNTED EMERGENCY LIGHT LIGHT MODULE DAMAGED AND INOPERATIVE.  R & R  ROW 37 SEAT EMERGENCY LIGHT MODULE IAW AMM 33-51.  OPS CHECK GOOD.
